# SDR DALA201902152106

- Difficulty date: February 11, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 FWD CABIN WET AREA FLOOR BEAM UPPER SURFACE HAS ELONGATED HOLES AT F.S 365 BUTTLINE ZERO TO RBL 22. CORRECTIVE ACTION: REPAIRED FWD CABIN WET AREA FLOOR BEAM UPPER SURFACE @ STA 365 BL 0 -RBL 60 IAW B757 SRM. (0940815)
